MathSciNet Relay Station
MathSciNet bibliographic data
MR1342456 11B73 (05A16)
Hwang, Hsien-Kuei Asymptotic expansions for the Stirling numbers of the first kind. J. Combin. Theory Ser. A 71 (1995), no. 2, 343–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement